# SDR ASAA1058012

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,254 hours, 2,983 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Screw
- Part number: 22616
- Condition: Missing
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE FOUND CONNECTOR BASE MISSING SCREW AND BASE LOOSE ON NR 2 ENG HYD PUMP.  REMOVED AND REPLACED NR 2 ENG DRIVEN HYDRAULIC PUMP ELECTRIC SOLENOID ASSY REF CMM 29 11 34 PG 727.  ALL PARTS VERIFIED BY SEAMC.  OP'S CHECK GOOD.  NO LEAKS NOTED.
